About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 165434, 8 pages
http://dx.doi.org/10.1155/2013/165434
Research Article

The Existence of Fixed Point Theorems via -Distance and -Admissible Mappings and Applications

1Department of Mathematics, King Abdulaziz University, P.O. Box 80203, Jeddah 21589, Saudi Arabia
2Department of Mathematics and Statistics, Faculty of Science and Technology, Thammasat University, Rangsit Center, Pathumthani 12121, Thailand

Received 23 June 2013; Revised 10 September 2013; Accepted 11 September 2013

Academic Editor: Wei-Shih Du

Copyright © 2013 Marwan Amin Kutbi and Wutiphol Sintunavarat. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Marwan Amin Kutbi and Wutiphol Sintunavarat, “The Existence of Fixed Point Theorems via -Distance and -Admissible Mappings and Applications,” Abstract and Applied Analysis, vol. 2013, Article ID 165434, 8 pages, 2013. doi:10.1155/2013/165434